Volume 1 no 2 – 2009, Annals Series on Mathematics on Its Application

Cover 1. Cover 3. Cover 4

Abs.Article Gabriela A. Grosu
COMPACTNESS METHODS FOR AN INTEGRO-DIFFERENTIAL EQUATION WITH MEASURES nn
Abs.Article Jiri Jarusek, Mircea Sofonea
ON THE SOLVABILITY OF DYNAMIC ELASTIC-VISCO-PLASTIC CONTACT PROBLEMS WITH ADHESION
Abs.Article Constantin P. Niculescu, Ionel Roventa
THE EXISTENCE OF A GLOBAL ATTRACTOR FOR A CLASS OF RATIONAL MAPS
Abs.Article M. Buliga
HAMILTONIAN INCLUSIONS WITH CONVEX DISSIPATION WITH A VIEW TOWARDS APPLICATIONS
Abs.Article Charles Horvath
A NOTE ON METRIC SPACES WITH CONTINUOUS MIDPOINTS